# SDR QXEA2010112900816

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 9,055 hours, 9,920 cycles
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND FUEL DRIPPING FROM NR1 NACELLE DRAIN.  DURING FLIGHT FUEL FLOW RATE IS SAME AS NR2 BUT QUANTITY SHOWS MORE LOSS ON NR1 SIDE.  REMOVED, RE-ORINGED,  REINSTALLED NR1 FMU IAW AMM 73-21-06-000-801 AND 73-21-06-400-801.  RETURNED TO SERVICE.
